"Generalized Laplace Invariants and the Method of Darboux" by Ian M. Anderson and Martin Juras
 

Generalized Laplace Invariants and the Method of Darboux

Document Type

Article

Journal/Book Title/Conference

Duke Mathematical Journal

Volume

89

Issue

2

Publication Date

1997

First Page

351

Last Page

375

This document is currently not available here.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 70
  • Usage
    • Abstract Views: 87
  • Captures
    • Readers: 4
see details

Share

COinS